# SDR NSVA201060

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 40,994 hours, 47,893 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OVERTEMP LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED LT DUAL TEMP CONTROL VALVE.
